Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 4, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 10, 2010, 6:25 PM CST for Dade County, Jasper County, Lawrence County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2010, 6:25 PM CST (00:25 UTC)
- Expired
- Mar 10, 2010, 7:00 PM CST
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dade County, MO, Jasper County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 3:42 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1999 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
893
WFUS53 KSGF 110025
TORSGF
MOC057-097-109-110100-
/O.NEW.KSGF.TO.W.0004.100311T0025Z-100311T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 PM CST.
* AT 620 PM CST...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 5 MILES
SOUTH OF MAPLE GROVE...OR 9 MILES EAST OF CARTHAGE...MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE DUDENVILLE...LOCKWOOD...MAPLE GROVE...
MEINERT AND RED OAK.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3717 9406 3727 9419 3735 9411 3735 9409
3737 9409 3746 9401 3735 9384
TIME...MOT...LOC 0024Z 214DEG 31KT 3721 9412
$$
HATCH2 follow-up statements
524
WWUS53 KSGF 110036
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CST WED MAR 10 2010
MOC097-109-110046-
/O.CAN.KSGF.TO.W.0004.000000T0000Z-100311T0100Z/
LAWRENCE MO-JASPER MO-
636 PM CST WED MAR 10 2010
...THE TORNADO WARNING FOR NORTHEASTERN JASPER AND NORTHWESTERN
LAWRENCE COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3729 9409 3730 9409 3737 9409 3746 9401
3735 9384 3729 9393 3729 9399
TIME...MOT...LOC 0036Z 214DEG 31KT 3729 9403
$$
MOC057-110100-
/O.CON.KSGF.TO.W.0004.000000T0000Z-100311T0100Z/
DADE MO-
636 PM CST WED MAR 10 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHWESTERN DADE COUNTY...
AT 634 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR THE
TOWN OF DUDENVILLE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE LOCKWOOD AND MEINERT.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3729 9409 3730 9409 3737 9409 3746 9401
3735 9384 3729 9393 3729 9399
TIME...MOT...LOC 0036Z 214DEG 31KT 3729 9403
$$
HATCH148
WWUS53 KSGF 110051
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CST WED MAR 10 2010
MOC057-110101-
/O.EXP.KSGF.TO.W.0004.000000T0000Z-100311T0100Z/
DADE MO-
651 PM CST WED MAR 10 2010
...THE TORNADO WARNING FOR SOUTHWESTERN DADE COUNTY WILL EXPIRE AT
700 PM CST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3729 9409 3730 9409 3737 9409 3746 9401
3735 9384 3729 9393 3729 9399
TIME...MOT...LOC 0051Z 214DEG 31KT 3740 9394
$$
HATCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:01 PM CST, 24 minutes earlier.
Area forecast discussion, Mar 10, 6:01 PM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 601 PM CST WED MAR 10 2010 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... INTENSE CELL HAS DEVELOPED JUST SOUTH OF JOPLIN AT 2330Z AHEAD OF SURFACE LOW PRESSURE TRACKING FROM NORTHEAST OKLAHOMA TOWARD SOUTHEAST KANSAS. AN ATTENDANT DRY EXTENDED SOUTH ACROSS EASTERN OKLAHOMA. ADDITIONAL CONVECTION WILL LIKELY DEVELOP AHEAD OF THE DRY LINE AS IT PUSHES NORTHEAST TOWARD THE OZARKS. SOME BACKING OF LOW LEVEL WINDS HAVE RESULTED IN ENHANCED LOW LEVEL HELICITIES AND 0-1KM SHEAR JUST AHEAD OF THE LINE OF DEVELOPING CONVECTION. THIS WILL ENHANCE THE POTENTIAL OF AN ISOLATED TORNADO ACROSS FAR SOUTHWEST MISSOURI EARLY THIS EVENING. ADDITIONAL CONVECTION DEVELOPING OVER NORTHERN ARKANSAS WILL ALSO SPREAD NORTH INTO SOUTH CENTRAL MISSOURI BY MID EVENING. THIS AREA WILL HAVE TO BE MONITORED CLOSELY AS SURFACE MOISTURE WILL GRADUALLY INCREASE. WHILE INSTABILITY WILL DIMINISH WITH THE LOSS OF DAYTIME HEATING...SYNOPTIC SCALE FORCING WILL INCREASE AS AN UPPER LOW LIFT NORTH INTO EASTERN KANSAS AND A POWERFUL 80 KT MID LEVEL JET STREAKS INTO THE REGION. THIS WILL MAINTAIN THE RISK OF DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE MAINLY EARLY THIS EVENING. FOSTER && .DISCUSSION... THE MAIN FORECAST FOCUS IN THIS PACKAGE WILL DEAL WITH THUNDERSTORMS AND SEVERE POTENTIAL LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. CURRENTLY...STRONG UPPER LEVEL LOW IS LOCATED ACROSS THE TEXAS PANHANDLE...WITH THE ASSOCIATED SURFACE LOW PRESSURE LOCATED ACROSS CENTRAL OKLAHOMA THIS AFTERNOON. AHEAD OF THE SYSTEM STRONG AND GUSTY WINDS HAVE OCCURRED ACROSS THE AREA. MOISTURE IS SLOWLY ADVECTING NORTH...BUT IS SLOW TO SPREAD INTO THE AREA. VERY WARM CONDITIONS ARE OCCURRING AS TEMPERATURES ARE IN THE 70S. THE UPPER LEVEL LOW WILL BEGIN TO LIFT TO THE NORTHEAST THIS AFTERNOON. MOISTURE WILL CONTINUE TO ADVECT NORTH AHEAD OF THIS SYSTEM...HOWEVER JUST HOW FAR NORTH IT WILL BE ABLE TO MAKE IT IS IN QUESTION. WIND SHEAR IS QUITE STRONG ACROSS THE AREA AS AN UPPER LEVEL JET IS PUSHING INTO THE REGION. INSTABILITY HAS INCREASED ACROSS THE AREA AS A RESULT OF THE WARM TEMPERATURES. MOISTURE IS LIMITED ESPECIALLY ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA. THIS MAY LIMIT THE SEVERE POTENTIAL IN THESE AREAS. A FEW STORMS HAVE BEEN ABLE TO DEVELOP ACROSS NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS THIS AFTERNOON. OTHER ACTIVITY TRIED TO DEVELOP IN THIS REGION BUT HAS STRUGGLED. WITH STEEP LAPSE RATES AND COOL TEMPERATURES ALOFT...THERE WILL BE A DECENT HAIL THREAT LATE THIS AFTERNOON/EARLY THIS EVENING IF ANY STORMS THAT CAN MAINTAIN THEMSELVES ACROSS THE FAR WESTERN CWA. WITH THE LARGE DEW POINT DEPRESSIONS ACROSS THIS AREA...THE TORNADO THREAT WILL BE LIMITED. AS THE SURFACE LOW LIFTS TO THE NORTH...A DRY LINE/COLD FRONT WILL QUICKLY RACE ACROSS THE AREA TONIGHT AND INTO THE OVERNIGHT HOURS. THERE COULD BE SCATTERED ACTIVITY AHEAD OF THE LINE LATE THIS AFTERNOON AND EVENING...AGAIN WITH THE MAIN HAZARD BEING LARGE HAIL. THINK A LINE OF STORMS WILL EVENTUALLY FORM...HOWEVER JUST WHERE THAT IS GOING TO BE IS THE QUESTION. RIGHT NOW THE BETTER MOISTURE IS ACROSS NORTHERN ARKANSAS AND SOUTH CENTRAL AND SOUTHEASTERN MISSOURI. MAY ONLY SEE SCATTERED ACTIVITY UNTIL THE DRY LINE GETS INTO THE BETTER MOISTURE...WHERE A SQUALL LINE WILL LIKELY DEVELOP BY THE MID EVENING HOURS. THEN THE LINE SHOULD RACE ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN HAZARD WITH THE LINE WILL BE STRONG WINDS. THERE WILL BE STRONG WIND SHEAR ACROSS THE AREA ASSOCIATED WITH THE UPPER LEVEL JET AND THE UPPER LEVEL LOW...SO MESOVORTEX DEVELOPMENT WILL BE POSSIBLE WITHIN THE LINE. AN ISOLATED TORNADO CANNOT BE RULED OUT IF ENOUGH MOISTURE CAN MAKE IT INTO THE AREA. THE BEST SEVERE POTENTIAL WILL LIKELY BE ALONG AND SOUTH OF HIGHWAY 60 WHERE THE BETTER MOISTURE WILL BE. AGAIN THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL WITH ANY DISCRETE CELLS AND STRONG STRAIGHT LINE WINDS ASSOCIATED WITH THE SQUALL LINE. THE LINE OF STORMS SHOULD PUSH EAST OF THE AREA BY TOMORROW MORNING. THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL U.S. THROUGH MUCH OF THE WEEKEND...WITH COOL AND CLOUDY CONDITIONS AND PERIODS OF LIGHT RAIN OR DRIZZLE THROUGH THE WEEKEND. THE LOW FINALLY MOVES OFF TO THE EAST EARLY NEXT WEEK. WE WILL REMAIN IN NORTHWEST FLOW THROUGH MID WEEK...WHICH WILL RESULT IN NEAR TO BELOW NORMAL TEMPERATURES. WISE && .AVIATION... A SURFACE LOW WILL TRACK INTO SOUTHEAST KANSAS THIS EVENING WHILE A SQUALL LINE PUSHES ACROSS THE REGION. GUSTY WINDS IN EXCESS OF 40 KTS AND MVFR CONDITIONS MAY ACCOMPANY THESE STORMS. CONDITIONS WILL IMPROVE LATE TONIGHT AS THE STORMS MOVE EAST. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 10, 1:09 PM CST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 109 PM CST WED MAR 10 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111915- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 109 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE THIS AFTERNOON INTO THE EVENING HOURS. LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 70 MPH AND AN ISOLATED TORNADO WILL ALL BE POSSIBLE WITH THE STORMS. THESE STORMS WILL DEVELOP OVER EASTERN OKLAHOMA AND EXTREME SOUTHEAST KANSAS BETWEEN 4 AND 7 PM...EVENTUALLY MOVING EAST INTO THE OZARKS REGION THROUGH THE EVENING AND OVERNIGHT HOURS. MOISTURE IS INCREASING ACROSS THE AREA AHEAD OF THE STORM SYSTEM HOWEVER IS SLOW TO DO SO. IF MOISTURE REMAINS LIMITED THIS WILL REDUCE THE SEVERE POTENTIAL. AT THIS TIME THE BEST POTENTIAL FOR SEVERE WEATHER ACROSS THE OUTLOOK AREA WILL BE ACROSS SOUTHERN MISSOURI WHERE THE BETTER MOISTURE RETURN SHOULD BE. THIS ACTIVE WEATHER WILL OCCUR IN RESPONSE TO THE APPROACH OF A VIGOROUS STORM SYSTEM. THIS FEATURE WILL ALSO CAUSE GUSTY SOUTH WINDS IN EXCESS OF 35 MPH AT TIMES TODAY. IN ADVANCE OF THE STORM SYSTEM...THE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITIES AROUND 30 PERCENT. THIS COULD CREATE A POTENTIAL FOR ELEVATED FIRE DANGER FOR LOCATIONS ALONG AND SOUTH OF INTERSTATE 44 THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI LATE THIS AFTERNOON INTO EARLY THIS EVENING...THEN WILL BE POSSIBLE ACROSS THE REST OF THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Local storm report, Mar 10, 5:42 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 7 S SENECA 36.74N 94.61W
03/10/2010 E0.75 INCH MCDONALD MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Mar 10, 5:53 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FUNNEL CLOUD NEOSHO 36.87N 94.37W
03/10/2010 NEWTON MO LAW ENFORCEMENT
PUBLIC REPORTS OF FUNNEL CLOUDS OVER NEOSHO
0545 PM HAIL NEOSHO 36.87N 94.37W
03/10/2010 E1.75 INCH NEWTON MO LAW ENFORCEMENT
QUARTER TO GOLF BALL HAIL BEING REPORTED IN NEOSHO.
&&
GAEDELocal storm report, Mar 10, 5:54 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 SSE REDINGS MILL 36.99N 94.50W
03/10/2010 E0.75 INCH NEWTON MO FIRE DEPT/RESCUE
&&
KARDELLLocal storm report, Mar 10, 6:06 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 2 W NEOSHO 36.87N 94.40W
03/10/2010 E1.00 INCH NEWTON MO STORM CHASER
NICKEL TO QUARTER HAIL COVERING GROUND
&&
GAEDELocal storm report, Mar 10, 6:15 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
615 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL DUENWEG 37.08N 94.41W
03/10/2010 E1.75 INCH JASPER MO LAW ENFORCEMENT
&&
KARDELLLocal storm report, Mar 10, 6:20 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 NW GREENFIELD 37.44N 93.87W
03/10/2010 E0.75 INCH DADE MO TRAINED SPOTTER
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:19 PM CST | Tornado Warning | SGF | McDonald, Newton | 41 min |
| Mar 10, 6:20 PM CST | Severe Thunderstorm Warning | SGF | St. Clair | 38 min |
| Mar 10, 6:36 PM CST | Severe Thunderstorm Warning | SGF | Ozark | 45 min |
| Mar 10, 6:45 PM CST | Severe Thunderstorm Warning | SGF | Benton | 37 min |
| Mar 10, 6:56 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 34 min |
| Mar 10, 7:46 PM CST | Tornado Warning | SGF | Douglas, Howell, Ozark | 16 min |
| Mar 10, 7:49 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 28 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.